# SDR ASAA2021051534813

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 46,608 hours, 13,758 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Warning Message
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF-1 "FAIL - FAIL" ANNUNCIATED ON ACPS. GROUNDED - YES. RESET HF1 CIRCUIT BREAKER, OPS CHECK GOOD.
